# SDR SWAA2019013129057

- Difficulty date: December 31, 2018
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 149A7210
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD VERTICAL STIFFENER CRACKED AT BS 663, LBL 25.  R&R STIFFENER IAW SRM AND DWG.
